Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Has bloating. Had taken pill. Suggestions?

hi my girlfriend took the morning after pill about two weeks ago she told me she had a period which finished quicker than normal we put that down to the side effects of the morning after pill about two weeks later now she has been complaining of feeling bloated for quite some time what does this mean? please get back
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
The quicker than normal period is most definitely due to the morning after pill.
However, the bloating etc is not specific and could point to pre menstrual symptoms or a minor side effect of the pill.
In the case of an abnormal period, please take a pregnancy test.
All the best.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor